We do not facilitate sale of this product at present
15% Freecharge Cashback up to ₹50 | 20% SuperCash up to ₹150 | Valid once per user
Information about Vicks Action 500 Extra Tablet
Vicks Action 500 Extra Tablet contains Paracetamol I.P. 500mg. Phenylephrine Hydrochloride I.P. 10mg. and Caffeine Anhydrous I.P. 32mg as its active ingredients.
Key benefits of Vicks Action 500 Extra Tablet: Provides strong yet safe day-long multi-symptom relief from a headache, nasal congestion (blocked nose), sore throat, associated lethargy and body ache.
The directions for use: Adults - 1 tablet 4 times a day Children - Consult a doctor, do not exceed 2 tablets a day (in divided doses). Not for under 6 years.
Safety information: Do not use with other paracetamol products. Overdose may be injurious to the liver, consult a doctor promptly even if no symptoms. Keep out of reach of Children. Consult the doctor prior taking the medicine in case of pregnant/nursing women or individual consuming 3 or more alcoholic drinks/day or with liver/kidney disease or take drugs for or have heart/thyroid disease, high blood pressure, depression or Parkinson’s disease. Symptoms last over 7 days. Failure to follow dosage/caution could result in serious consequences.